| Model Number |
MMT-396A |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient experienced infusion set leak at the quick release due to quick release was not tightly connected event on (b)(6)2026.
Additional Manufacturer Narrative
E1:
complainant name: medtronic minimed
country: united states of america
address ¿ line 1: 18000 devonshire street
city: northridge
state: california
zip code: 91325
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.